Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Had typhoid second time, took treatment, irritable bowels. Normal?

Hi, I had typhoid 3(I had typhoid 10 months back as well) months back..treatment is over now. Still i feel uneasy in my lower right side of abdomen and some irritation in my lower anus .Doctor say it is irritable bowel so it will take time to cure completely.Gas formation in abdomen is very low now but i am still not comfortable completely... Is it normal after second time typhoid or i need to see with other doctor. Thanks
Asked On : Mon, 20 Aug 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response
Thanks for choosing HCM.
You need to understand that there are other causes in the gut which can give the troubles you seem to be facing.
Get your stools checked with an Ultra sound scan of the abd-pelvis.
Please eat well cooked , bland , non-oily food & drink plenty of non-alcoholic liquids.
You may need some anti-flatulents too.
Answered: Mon, 20 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor